# SDR DALA2020032001972

- Difficulty date: March 17, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENG ACCESS DOOR 431AT UPR SURFACE FOUND DENT REPAIRED PER SRM 51-70-17. (LP 1532653)
